MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012583-16
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: a visual and functional inspection was performed on the returned device.A pinhole leak was noted, confirming the reported failure to deploy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties and subsequent treatment appear to be related to the operational context of the procedure and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The 4.0 x 16 mm graftmaster referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that a perforation occurred in the ostial saphenous vein bypass to diagonal and circumflex graft with the use of an unspecified device.Three graftmaster stents were opened and prepared.A 4.5 x 16 mm graftmaster was attempted but the stent failed to deploy from the balloon after two attempts to inflate at 18 atmosphere (atm); the device was removed from the anatomy.A 4.0 x 16 mm graftmaster stent was implanted but failed to achieve hemostasis and a 4.5 x 19 mm graftmaster stent was used successfully to treat the perforation.There was no reported adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6814953
Report Number2024168-2017-06886
Device Sequence Number10983144
Product Code MAF
UDI-Device Identifier08717648176470
UDI-Public08717648176470
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number1012583-16
Device Lot Number6090141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: GUIDELINER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight82